# SDR ASAA2016011614838

- Difficulty date: January 16, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 34,098 hours, 10,125 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: 3250455010
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC 78273000, 1 ENG MAINTENANCE FAULT 73-31371, UPPER EGT SECTION READS HIGH ECONOMIC FAULT.  ACFT GROUNDED. UNABLE TO DUPLICATE DEFECT.  ELECTRONIC ENGINE CONTROL BITE TEST IAW AMM 73-21-00-740-801-F00 SHOWED NO FAULTS LOGGED IN THE LAST TEN STARTS.  ACCOMPLISHED NR 1 ENGINE EGT CONNECTOR CLEANING IAW AMM 77-21-00-140-801.  ALL CONNECTORS IN TABLE 2 CLEANED.  ON CJ9 HARNESS CONNECTOR DP0912, T495S1 PROBE CONNECTOR FOUND SOCKET TENSION NON-EXISTENT.  R & R NR 1 ENGINE CJ9 HARNESS IAW AMM 73-21-06-000-803-F00/73-21-06-400-803-F00.  PERFORMED FADEC TEST IAW AMM 73-21-00-700-802-F00, ELECTRONIC ENGINE TEST IAW AMM 73-21-00-700-804-F00, IDENT/CONFIG TEST IAW AMM 73-21-00-700-808-F00, TEST 12, ACTUATORS TEST IAW AMM 71-00-00-700-807-F00, AND ELECTRONIC ENGINE CONTROL DISCRETES TEST IAW AMM 73-21-00-700-809-F00.  ALL TESTS PASS.  EGT READINGS BEFORE CLEANING: S1-57.87; S2-22.50; S3-24.37; S4-79.25.  EGT READINGS AFTER CLEANING AND HARNESS REPLACEMENT: S1-23.62; S2-10.12; S3-10.87; S4-27.75.
